# SDR HALA2022030100071

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 25,330 hours, 4,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 FLOOR LIGHT STRIP NEEDS TO BE TAPED DOWN- AFT GALLEY ENTRY WAY. CORRECTIVE ACTION: RESECURED AFT GALLEY ENTRY FLOOR LIGHT STRIP. (8470176)
